# SDR SWAA2022021837585

- Difficulty date: June 15, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 20,444 hours, 8,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MAIN WHEEL STA 663 VAPOR BARRIER BULKHEAD CRACKED (COMP) / LH MAIN W/W STA 663 VAPOR BARRIER BULKHEAD. REPAIRED. AT LBL 17' TO LBL 25' + LBL 50' IAW SRM 51-70-04-2R-10 REPAIR 10. PAR. 4 D-G. REV. 62.
